# SDR ABXA9800800

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stringer
- Part number: 5922578503
- Condition: Corroded
- Location: Lt Horiz Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE THIRD STRINGER UPPER FLANGE EXFOLIATED IN INTERIOR OF THE LEFT HORIZONTAL STABILIZER AT STATION XHR 7.  REPAIRED IAW ABX REA D955-24651 MR.
